

PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



DRAFT – V.2 PSCIOC MEETING AGENDA

THURSDAY, OCTOBER 5TH, 2017

8:30 A.M. - 4:00 P.M. ADT

DELTA PRINCE EDWARD HOTEL

18 Queen Street, Charlottetown, PEI

MEETING ROOM: HENRY JOHNSON

BREAKFAST: 7:30 A.M. – 8:25 A.M. – STEEVES MCGEE

#	TIME	PSCIOC PRIORITY / TOPIC	OBJECTIVE		ACTION	LEADS
1	8:30 –	Administrative	Welcome			PSCIOC Co-
	8:40 a.m.	Matters				<u>Chairs:</u>
			Administrative Matters:			
	(10 min)		A) Approval of Record of Decision from February 23 th , 2017 in- person meeting, Ottawa, ON (TAB 1A)	•	For approval	Sandra Cascadden, NS
			B) Acceptance of October 5 th , 2017 Meeting Agenda (TAB 1B)	•	For approval	Alex Benay, TBS
			C) PSCIOC Financial Status Report (TAB 1C)	•	For information	
2	8:40 –	<u>CYBER</u>	PEI Showcase (TAB 2)			
	9:20 a.m.	<u>SECURITY</u>		•	For information	Presenter:
			Objective: Presentation on PEI's Cyber Security related to intrusion			TBC - Mike
	(40 min)		detection, intrusion protection investment and network monitoring			Muise, PEI
			approach			



PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



3.	9:20 – 10:20 a.m. (60 min)	<u>CYBER</u> <u>SECURITY</u>	National CIO Sub-Committee on Information Protection (NCSIP) – (TAB 3) <u>Objectives:</u> A) Update on the current activities of NCSIP B) Discussion on a specific topic identified by PSCIOC members - TBC	•	For information / discussion	NCSIP Chair: Martin Dinel, AB
	10:20 – 10:35 a.m.		BREAK			
4	10:35 – 11:35 a.m. (60 min)	CLOUD SERVICES	 <u>Cloud Working Group (TAB 4)</u> <u>Objectives:</u> A) Update on the current activities of the Cloud Working Group including progress report on the proposal for a pan-Canadian procurement of cloud services B) Progress report on Shared Services Canada procurement (<i>led by SSC/TBS</i>) as a follow up to the Ottawa meeting C) Update on the work of the Microsoft Office 365 Sub-Committee (to collectively analyze and plan for the implementation of MS O365) 	•	For information / discussion	<u>Cloud Working</u> <u>Group Co-</u> <u>Chairs:</u> Denise Gomes, TBS Stephen Gordon, BC
5	11:35 – 12:00 p.m. (25 min)	CLOUD SERVICES	Treasury Board of Canada Secretariat, CIO Office (TAB 5) Objective: Update on work related to the IT Strategic Plan and Cloud Adoption Strategy Consultations as a follow up to the Ottawa meetings.	•	For discussion	<u>TBS - TBC</u>



PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



	12:00 -		LUNCH – Steeves McGee			
	1:00 p.m.					
6	1:00 – 3:45 p.m.	INFORMATION SHARING	Information-Sharing Roundtable (TABS 6A to 6M)	• For information		
	(2.5 hrs)		<u>Objective</u> : Jurisdictions to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing	• Por mormation / discussion		
	(Break 15 min)		report as basis for discussion. (<i>Time allocated for each jurisdictional update - 15 minutes approx.</i>)			
7	3:45 – 4:00 p.m.	Administrative Matters	Other Business:		Co-Chairs	
	(15 min)		A) PSCIOC Action Items from previous meetings (TAB 7A)	For information		
			B) Update Reports from PSCIOC sub-committees and working groups (for information only):			
			 Information Management Sub-Committee (TAB 7B) ICT Policy Working Group (TAB 7C) IT Procurement Working Group (TAB 7D) 			
			C) PSCIOC EVALUATION FORM – (TAB 8)	Please complete		
			D) Next in-person meeting of the PSCIOC: February 22 nd , 2018, Toronto, ON	evaluation form		
	4:00 p.m.		ADJOURNMENT OF PSCIOC MEETING			
	5:50 p.m.		Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue).			
October 5 th , 2017						
OPTIONAL DINNER						





6:30 – 9:00 p.m. ADT

Lobster on the Wharf Restaurant

Casual Attire Informal Dinner Event

A dinner reservation has been made at the **Lobster on the Wharf Restaurant** (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, please contact Stefania Silisteanu at <u>stefania.silisteanu@iccs-isac.org</u> so that you can be added to the reservation list. (<u>Dinner costs are to be paid by each attendee.</u>)